# SDR UPS07449486

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING I/B FORE FLAP I/B LWR PANEL FWD AREA FOUND DELAMINATION.  RIGHT WING I/B FORE FLAP I/B LWR PANEL REPAIRED AS PER RS R57-55-35769 AND UPS EO B747-5750-26318.
